PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 3--5 (1989)
A PROOF PROCEDURE FOR THE FIRST ORDER LOGIC
Miodrag Kapetanovi\'c, Aleksandar Krape\v zMatematicki institut SANU, Beograd, Yugoslavia
Abstract: A new proof procedure is given for the classical predicate logic which combines variants of the tableaux and resolution methods. Soundness and completeness of the resulting system are proved.
Classification (MSC2000): 03B10; 03F07
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts